# SDR CA140401002

- Difficulty date: March 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT REPORTED HAVING EXPERIENCED PROPELLER UNCOMMANDED AUTOFEATHER DURING TAKEOFF.  THE CREW ELECTED TO SHUTDOWN THE ENGINE. THE ACFT WAS ENROUTE TO MAINTENANCE BASE AND HAD TO DIVERT DUE TO INDICATED ENGINE OVERTORQUE. TROUBLESHOOTING ON-GOING.
